# SDR 20010206SG001

- Difficulty date: January 10, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N81KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0227
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH52786
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION OF THE AIRCRAFT AT RDU, THE LEFT OUTBOARD WHEEL, INBOARD WHEEL HALVE, WAS FOUND WITH A 10 INCH SECTION OF THE FLANGE RIM MISSING.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REPLACED BOTH MAIN WHEEL ASSEMBLIES.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE AS NO OTHER DISCREPANCIES WERE FOUND.  THE WHEEL ASSEMBLY HAD 92.2 HOURS AND 68 LANDINGS SINCE OVERHAUL.  AT OVERHAUL THIS AREA WAS EDDY CURRENT INSPECTED.  (M)
